# SDR IPXA2015041187964

- Difficulty date: March 23, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 26,944 hours, 17,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 14 FS 1200 T-CAP AT RBL 0-RBL 20 HAS LIGHT CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B757, SRM 53-00-51.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FILLERS, AND INSTALLED IAW EO B757-5310-57142-A.
